# SDR SWAA092416

- Difficulty date: April 14, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 7,550 hours, 4,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FWD LT EMERGENCY EXIT LIGHT BATTERY FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERY PER MM.
